# SDR A6WA200740477

- Difficulty date: August 21, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 280 INBOARD AND OUTBOARD STRINGER CLIP AT LBL 9 ARE CRACKED.  MAINTENANCE REMOVED AND REPLACED 280 STRINGER CLIP IAW CRJ 200 SRM 51-42-21 AND 51-42-06.  (M)
